Roflumilast: Hi I have been taking... - British Lung Foun...

British Lung Foundation
41,721 members47,963 posts

Roflumilast

Bryju124
Bryju124
3 Replies

Hi I have been taking this for four weeks and have been so ill, not eating, diarrhoea, lost ten pounds, heart racing, tremors hospitalised twice. Stopped it last week but still feel so ill, weak constant queasiness sweating profusely my oxy is ok but heart rate escalates on movement, have seen my dr today and am having blood tests for heart failure also having ultrasound as have constant pain in my right side.

3 Replies
oldestnewest
Time_2_drink

I Hope you get some answers from your Doctor today and your tests find the problem and it can be rectified soon Best wishes .

Reply
Billiejean_2

Sounds like you've been having dreadful side effects from that drug. Do you think it's responsible for your pain and palpitations ? I hope you get some answers and some solutions from the tests.

Reply
Ergendl

How did your appointment go at your doctor's, Bryju124 ?

Reply

You may also like...